# SDR A6WA201643820

- Difficulty date: April 29, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 30,746 hours, 29,540 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Angle
- Part number: 601R12037130
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER OTBD CORNER OF PICOLO TUBE SUPPORT AT RT WS 143.89 IS CRACKED.  REPLACED SUPPORT ANGLE IAW SRM 51-41-02, 51-40-11 & 51-42-15.
